The automorphism groups of Zariski open affine subsets of the affine plane

Tom 60 / 1994

Zbigniew Jelonek Annales Polonici Mathematici 60 (1994), 163-171 DOI: 10.4064/ap-60-2-163-171

Streszczenie

We study some properties of the affine plane. First we describe the set of fixed points of a polynomial automorphism of ℂ². Next we classify completely so-called identity sets for polynomial automorphisms of ℂ². Finally, we show that a sufficiently general Zariski open affine subset of the affine plane has a finite group of automorphisms.

Autorzy

  • Zbigniew Jelonek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek